# SDR MASA2011051002661

- Difficulty date: May 8, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 19,676 hours, 15,356 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR DIFF TO CLOSE/SECURE.  OPS GOOD.
